VOL. 165 · NO. 12 | 1 September 2016
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 165 (12), (1 September 2016)
No abstract available
Articles
Rafe Mazzeo, Jan Swoboda, Hartmut Weiss, Frederik Witt
Duke Math. J. 165 (12), 2227-2271, (1 September 2016) DOI: 10.1215/00127094-3476914
KEYWORDS: Hitchin’s equations, Higgs bundles, limiting configurations, 53C07, 35J05
Yitwah Cheung, Nicolas Chevallier
Duke Math. J. 165 (12), 2273-2329, (1 September 2016) DOI: 10.1215/00127094-3477021
KEYWORDS: singular vectors, self-similar coverings, multidimensional continued fractions, simultaneous Diophantine approximation, best approximations, divergent trajectories, 11J13, 11K55, 37A17
Steve Hofmann, José María Martell, Svitlana Mayboroda
Duke Math. J. 165 (12), 2331-2389, (1 September 2016) DOI: 10.1215/00127094-3477128
KEYWORDS: Carleson measures, square functions, nontangential maximal functions, $\varepsilon$-approximability, harmonic measure, Poisson kernel, uniform rectifiability, Harmonic functions, 28A75, 28A78, 31B05, 35J25, 42B20, 42B25, 42B37
Laurent W. Marcoux, Alexey I. Popov
Duke Math. J. 165 (12), 2391-2406, (1 September 2016) DOI: 10.1215/00127094-3619791
KEYWORDS: abelian operator, Banach Algebra, $C^{*}$-algebra, total reduction property, 46J05, 47L10, 47L30
Backmatter
Duke Math. J. 165 (12), (1 September 2016)
No abstract available
Back to Top